# SDR YENA2021113000824

- Difficulty date: November 19, 2021
- Submitted: November 30, 2021
- Operation: Air carrier
- Aircraft: N318JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 364
- Aircraft time: 30,441 hours, 20,168 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Skin
- Condition: Dented
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, DENT ON FWD FUSELAGE SKIN BETWEEN FR10-FR 11 STR 14LH / 15LH;  REF TOMAX NR 1708-00491, ACCOMPLISHED REPAIR IAW SRM 51-41-01 PAR 6 AND SRM 51-42-02 PAR 6. REPETITIVE INSPECTION ASSIGNED BY FUR E190-53-0174.
